A Generalized Log-Weibull Distribution with Bio-Medical Applications

Authors

  • C. Satheesh Kumar Department of Statistics, University of Kerala, Thiruvananthapuram, India
  • Subha R. Nair HHMSPB NSS College for Women, University of Kerala, Thiruvananthapuram, India

DOI:

https://doi.org/10.6000/1929-6029.2021.10.02

Keywords:

Hazard rate, Maximum likelihood estimation, Model selection, Order statistics, Reliability measures, Censored data.

Abstract

Here we consider a generalized log-transformed version of the Weibull distribution and investigate some of its important properties like expressions for the cumulative distribution function hazard rate function, quantile function, characteristic function, raw moments, incomplete moments, etc. The distribution and moments of order statistics are obtained along with some results on certain structural properties of the distribution. The maximum likelihood estimation of the parameters of the distribution is attempted for both complete and censored data sets and the usefulness of the distribution is illustrated with the help of real-life data sets from biomedical fields.

Downloads

Published

2021-04-16

How to Cite

Kumar, C. S. ., & Nair, S. R. . (2021). A Generalized Log-Weibull Distribution with Bio-Medical Applications. International Journal of Statistics in Medical Research, 10, 10–21. https://doi.org/10.6000/1929-6029.2021.10.02

Issue

Section

General Articles